Alert archive / Texas / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 113, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at Apr 26, 2025, 8:10 PM CDT for Crane County, Pecos County, Ward County, Texas. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2025, 8:10 PM CDT (01:10 UTC)
- Expired
- Apr 26, 2025, 9:15 PM CDT
- In force
- 65 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Crane County, TX, Pecos County, TX, Ward County, TX
The radar
The Midland/Odessa radar (KMAF), 98 km from the middle of the area, began a volume at 01:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 5:44 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 1.2 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1684 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 1159 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 202 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 10.6
The text
As transmitted.
231
WUUS54 KMAF 270110
SVRMAF
TXC103-371-475-270215-
/O.NEW.KMAF.SV.W.0113.250427T0110Z-250427T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Midland/Odessa TX
810 PM CDT Sat Apr 26 2025
The National Weather Service in Midland has issued a
* Severe Thunderstorm Warning for...
North central Pecos County in southwestern Texas...
Eastern Ward County in western Texas...
West central Crane County in western Texas...
* Until 915 PM CDT.
* At 810 PM CDT, a severe thunderstorm was located near Pyote, or 11
miles southwest of Monahans, moving southeast at 15 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Monahans, Thorntonville, Grandfalls, Pyote, Wickett, Royalty, and
Coyanosa.
This includes Interstate 20 between mile markers 64 and 78.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3164 10307 3143 10261 3129 10284 3124 10306
3130 10308 3137 10301 3138 10306 3136 10307
3137 10311 3157 10319
TIME...MOT...LOC 0110Z 317DEG 15KT 3151 10306
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
103 follow-up statements
280
WWUS54 KMAF 270130
SVSMAF
Severe Weather Statement
National Weather Service Midland/Odessa TX
830 PM CDT Sat Apr 26 2025
TXC103-371-475-270215-
/O.CON.KMAF.SV.W.0113.000000T0000Z-250427T0215Z/
Pecos TX-Ward TX-Crane TX-
830 PM CDT Sat Apr 26 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTH CENTRAL PECOS...SOUTHEASTERN WARD AND WEST CENTRAL CRANE
COUNTIES...
At 830 PM CDT, a severe thunderstorm was located 9 miles southeast of
Pyote, or 11 miles southwest of Monahans, moving southeast at 15 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Monahans, Grandfalls, and Royalty.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3157 10292 3143 10261 3129 10284 3125 10303
3132 10305 3137 10301 3138 10306 3150 10309
TIME...MOT...LOC 0130Z 317DEG 15KT 3145 10299
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
10524
WWUS54 KMAF 270151
SVSMAF
Severe Weather Statement
National Weather Service Midland/Odessa TX
851 PM CDT Sat Apr 26 2025
TXC371-270201-
/O.CAN.KMAF.SV.W.0113.000000T0000Z-250427T0215Z/
Pecos TX-
851 PM CDT Sat Apr 26 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL PECOS COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
western and southwestern Texas.
&&
LAT...LON 3143 10261 3131 10281 3133 10290 3134 10291
3134 10293 3135 10295 3136 10298 3149 10302
3154 10287
TIME...MOT...LOC 0151Z 302DEG 13KT 3146 10290
$$
TXC103-475-270215-
/O.CON.KMAF.SV.W.0113.000000T0000Z-250427T0215Z/
Ward TX-Crane TX-
851 PM CDT Sat Apr 26 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR SOUTHEASTERN WARD AND WEST CENTRAL CRANE COUNTIES...
At 851 PM CDT, a severe thunderstorm was located 8 miles north of
Grandfalls, or 9 miles south of Monahans, moving southeast at 15 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Grandfalls and Royalty.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3143 10261 3131 10281 3133 10290 3134 10291
3134 10293 3135 10295 3136 10298 3149 10302
3154 10287
TIME...MOT...LOC 0151Z 302DEG 13KT 3146 10290
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
10779
WWUS54 KMAF 270202
SVSMAF
Severe Weather Statement
National Weather Service Midland/Odessa TX
902 PM CDT Sat Apr 26 2025
TXC103-475-270215-
/O.CON.KMAF.SV.W.0113.000000T0000Z-250427T0215Z/
Ward TX-Crane TX-
902 PM CDT Sat Apr 26 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR EAST CENTRAL WARD AND WEST CENTRAL CRANE COUNTIES...
At 901 PM CDT, a severe thunderstorm was located 7 miles south of
Monahans, moving east at 20 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of east
central Ward and west central Crane Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3145 10266 3139 10273 3135 10283 3147 10296
3154 10287
TIME...MOT...LOC 0201Z 268DEG 19KT 3147 10286
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
10What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 6:31 PM CDT, 1 hour 39 minutes earlier. Its key messages:
- Updated at 617 PM CDT Sat Apr 26 2025
- A low (10-40%) chance of thunderstorms is expected across Southeast New Mexico and the Northern Permian Basin later this afternoon through late this evening. Any thunderstorms that develop may become strong to severe with a very large hail and damaging wind risk, though an isolated tornado can not be ruled out.
- An approaching upper-level disturbance brings windy and fire weather concerns to western portions of the area. A High Wind Warning is in effect for the Guadalupe Mountains, along with a Wind Advisory over the Eddy County Plains for tomorrow afternoon and evening.
- More rounds of storms early next week accompanied with a couple of cold fronts later on in the week bringing increased rain chances and slightly cooler temperatures.
Area forecast discussion, Apr 26, 6:31 PM CDT, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
631 PM CDT Sat Apr 26 2025
...New AVIATION...
.KEY MESSAGES...
Updated at 617 PM CDT Sat Apr 26 2025
- A low (10-40%) chance of thunderstorms is expected across
Southeast New Mexico and the Northern Permian Basin later this afternoon
through late this evening. Any thunderstorms that develop may
become strong to severe with a very large hail and damaging wind
risk, though an isolated tornado can not be ruled out.
- An approaching upper-level disturbance brings windy and fire
weather concerns to western portions of the area. A High Wind
Warning is in effect for the Guadalupe Mountains, along with a
Wind Advisory over the Eddy County Plains for tomorrow afternoon
and evening.
- More rounds of storms early next week accompanied with a couple
of cold fronts later on in the week bringing increased rain
chances and slightly cooler temperatures.
&&
.SHORT TERM...
(This afternoon through Sunday night)
Issued at 220 PM CDT Sat Apr 26 2025
An outflow boundary continues to slowly sag south across Southeast
New Mexico and the Permian Basin this afternoon. This outflow
originated from showers and thunderstorms across Northwest Texas
this morning. Where this outflow boundary ends up this afternoon
remains somewhat uncertain, but this boundary will be the foci for
afternoon thunderstorms and potential severe weather. In the
meantime, broad troughing continues to our west with lee troughing
keeping rich gulf moisture in place. Temperatures will be warm and
somewhat muggy this afternoon with many locations climbing into the
80s and lower 90s with upper 50s and low 60s dewpoints. This moist
airmass becomes progressively unstable through the afternoon and
with forcing for ascent provided by the outflow boundary,
thunderstorms are expected by mid-afternoon across Southeast New
Mexico initially. Relatively steep mid-level lapse rates and ample
instability will support a hail and damaging wind risk with any
organized thunderstorm development. With the outflow boundary in
place, a corridor of enhanced low-level wind shear maintains at
least a low end tornado potential. The other concern is flash
flooding with precipitable water values over one inch approaching
the daily maximum for this date. Any slow-moving or training
thunderstorms pose a risk of a quick one to two inches of rainfall
and flash flooding. Thunderstorms move slowly east-southeast across
the plains of Southeast New Mexico and the Permian Basin through the
remainder of the afternoon and evening. Any remaining thunderstorm
activity begins to weaken and move east out of the region late this
evening.
A mild morning starts the day on Sunday with upper 50s and 60s
across the region with areas of low clouds across eastern portions
of the area. Our next major disturbance makes landfall on the West
Coast and advances into the Great Basin by Sunday afternoon. This
advancing feature will aide in amplifying the weather pattern
resulting in warmer and windier conditions. Temperatures surge into
the 90s for many with overall breezy south to southwest winds.
During peak mixing in the afternoon, winds may become strong enough
for high winds in the Guadalupes and advisory level winds across the
Eddy County plains. Wind hazards have been issued for these regions
accordingly. The return of dry and windy conditions for far western
portions of the area means the return of fire weather. See the fire
weather discussion below for full details. Once again, afternoon
thunderstorms remain a possibility, but this threat appears very low
(10-20%). Limited thunderstorm activity is expected due to any large-
scale forcing being displaced over the Central and Northern Plains
with not much else to get a thunderstorm going across the Southern
Great Plains. The dryline may be enough to get an isolated
thunderstorm or two going, but we may just as easily remain dry.
That said, should a thunderstorm develop it may become strong to
severe. Once again, should anything develop it begins to weaken and
exit the region to the east by late evening. Temperatures then fall
back into the upper 50s and 60s overnight.
-Chehak
&&
.LONG TERM...
(Monday through Friday)
Issued at 220 PM CDT Sat Apr 26 2025
The long-term begins with breezy conditions over much of the region.
This is due to an approaching longwave mid-level trough off to the
west and a deepening surface low over the eastern Dakotas extending
down to leeward of the Rockies. Temperatures are expected to
generally reach the mid 80s to 90s areawide with spots along the
Presidio and Rio Grande valleys in the lower 100s. Long-term
guidance is in agreement with the dryline setting up along the far
eastern portions of the forecast area during the afternoon before
retrograding to the west by Monday evening. The best chances of rain
and storms will remain over the eastern/northeastern Permian Basin.
SPC has outlined these areas in the slight risk for severe
thunderstorms. Forecast soundings and hodographs depict once again
the threat of damaging winds and large hail given the greatest
profile of CAPE is in the hail growth zone region, along with DCAPE
values over 1200 J/kg indicating strong downdrafts. Guidance also
has a modest to strong low-level jet developing across the eastern
half of the forecast region after 7 pm Monday evening, providing
more support for these storms. These storms are expected to move out
of the region after midnight.
Tuesday looks a bit more interesting as the mid-level trough
continues to progress eastward. Embedded shortwave impulses ahead of
the base of the trough will allow more lift and moisture across west
Texas and southeast New Mexico. Coincidentally, a cold front is
forecasted to stall over the Texas Panhandle Tuesday afternoon,
supplying greater rain chances for more portions of west Texas
heading into Tuesday evening. Guidance also has the dryline further
back to the west, thanks to the moisture supply from both systems. A
similar severe setup is in store over similar locations as well,
though since this is four days out, more details will be ironed out
over the next upcoming days. The cold front is forecasted to finally
push through the region by Wednesday, resulting in slightly cooler
temperatures and drier conditions. Temperatures briefly warm back up
on Thursday before a secondary front pushes through the region on
late Thursday into early Friday morning timeframe which will
slightly cool temperatures in the 70s and 80s on Friday. Mid-level
ridging moves overhead, along with westerly flow aloft going into
the weekend keeping temperatures to near normal for this time of
year.
Lamberson
&&
.AVIATION...
(00Z TAFS)
Issued at 617 PM CDT Sat Apr 26 2025
Strong thunderstorms are currently ongoing near INK and FST
terminals which will bring down VIS to MVFR and IFR conditions.
Prob 30s were issued for HOB and MAF given these storms are moving
east and northeast. After 03Z, storms should not affect any
terminals. CIGs overnight tonight lower to MVFR at HOB and MAF
sites before lifting by the late morning hours.
&&
.FIRE WEATHER...
Issued at 220 PM CDT Sat Apr 26 2025
Near critical to extreme conditions are expected tomorrow over the
Upper Trans Pecos, the mountains, and southeastern New Mexico as a
surface low increases southwesterly winds and the dryline positions
itself over the Permian Basin. Critical MinRH values will persist
behind the dryline through the next several days. Rainfall today for
some portions of southeast New Mexico (Lea County mainly) may
mitigate these concerns. Similar fire weather concerns are expected
Monday in which a Fire Weather Watch may be warranted in future
forecast packages. ERCs remain above the 50th percentile up to the
75-89th tomorrow and Monday for many locations west of the Pecos.
Fire weather concerns begin to drop off Tuesday as a cold front
brings slightly cooler temperatures and more widespread rain
chances.
Lamberson
&&
.PRELIMINARY POINT TEMPS/POPS...
Big Spring 64 91 66 91 / 30 10 10 10
Carlsbad 58 95 60 91 / 0 0 0 0
Dryden 66 91 66 92 / 0 20 20 20
Fort Stockton 67 98 69 96 / 10 20 20 20
Guadalupe Pass 60 86 59 82 / 0 0 0 0
Hobbs 61 91 59 89 / 20 10 10 0
Marfa 54 89 58 89 / 0 10 10 10
Midland Intl Airport 65 93 67 91 / 30 10 20 10
Odessa 65 92 67 91 / 20 20 20 10
Wink 65 97 66 95 / 10 10 10 10
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
TX... High Wind Warning from 11 AM CDT /10 AM MDT/ to 10 PM CDT /9 PM
MDT/ Sunday for Guadalupe Mountains Above 7000 Feet-
Guadalupe and Delaware Mountains.
NM... High Wind Warning from 10 AM to 9 PM MDT Sunday for Guadalupe
Mountains of Eddy County.
Wind Advisory from 10 AM to 9 PM MDT Sunday for Eddy County
Plains.
&&
SHORT TERM...91
LONG TERM....11
AVIATION...11In the hours before
Special weather statement, Apr 26, 4:41 PM CDT, 3 hours 29 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
441 PM CDT Sat Apr 26 2025
NMZ028-TXZ059-273-274-262230-
Eddy County Plains NM-Loving TX-Eastern Culberson County TX-
Reeves County Plains TX-
441 PM CDT Sat Apr 26 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN EDDY...NORTHWESTERN
REEVES...NORTHEASTERN CULBERSON AND NORTHWESTERN LOVING COUNTIES
THROUGH 530 PM CDT/430 PM MDT/...
At 441 PM CDT/341 PM MDT/, Doppler radar was tracking a cluster of
strong thunderstorms 11 miles west of Red Bluff Reservoir, or 32
miles west of Mentone, moving east at 20 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Red Bluff Reservoir, Orla, and Red Bluff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CDT/900 PM MDT/ for
southeastern New Mexico.
&&
LAT...LON 3179 10418 3205 10421 3211 10377 3174 10372
TIME...MOT...LOC 2141Z 255DEG 17KT 3189 10412
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
91Special weather statement, Apr 26, 4:47 PM CDT, 3 hours 23 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
447 PM CDT Sat Apr 26 2025
TXZ075-274-262230-
Pecos TX-Reeves County Plains TX-
447 PM CDT Sat Apr 26 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN PECOS AND SOUTH
CENTRAL REEVES COUNTIES THROUGH 530 PM CDT...
At 447 PM CDT, Doppler radar was tracking a strong thunderstorm near
Saragosa, or 15 miles south of Toyah, moving east at 15 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Saragosa, Toyah Lake, and Verhalen.
This includes Interstate 10 between mile markers 204 and 231.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3100 10380 3117 10385 3132 10343 3092 10333
TIME...MOT...LOC 2147Z 252DEG 13KT 3109 10372
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
91Local storm report, Apr 26, 6:41 PM CDT, 1 hour 29 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
641 PM CDT Sat Apr 26 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 PM Hail 1 N Pecos 31.42N 103.50W
04/26/2025 M2.00 Inch Reeves TX Fire Dept/Rescue
Multiple reports of Golf ball to Hen Egg
size hail in Pecos. Time verified by reports
and radar.
&&
KMLLocal storm report, Apr 26, 6:46 PM CDT, 1 hour 24 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
646 PM CDT Sat Apr 26 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 PM Hail 1 SSW Pecos 31.39N 103.50W
04/26/2025 M1.75 Inch Reeves TX Broadcast Media
Golf ball size hail reported per broadcast
media source. Time estimated by radar and
report.
&&
KMLLocal storm report, Apr 26, 6:53 PM CDT, 1 hour 17 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
653 PM CDT Sat Apr 26 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM Hail 12 W Wink 31.78N 103.36W
04/26/2025 M1.00 Inch Loving TX Storm Chaser
Quarter size hail reported on State Hwy 302
per Spotter Network.
&&
KMLThe office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 7:19 PM CDT | Severe Thunderstorm Warning | MAF | Loving, Ward, Winkler | 56 min |
| Apr 26, 7:21 PM CDT | Severe Thunderstorm Warning | MAF | Andrews | 54 min |
| Apr 26, 7:41 PM CDT | Flash Flood Warning | MAF | Pecos | 3 hr |
| Apr 26, 7:43 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 62 min |
| Apr 26, 8:43 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 62 min |
| Apr 26, 9:13 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Ward | 43 min |
| Apr 26, 9:36 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Terrell | 69 min |
| Apr 26, 11:01 PM CDT | Severe Thunderstorm Warning | MAF | Terrell | 44 min |
| Apr 27, 3:23 PM CDT | Special Weather Statement | MAF | Crane | 37 min |
| Apr 27, 3:32 PM CDT | Special Weather Statement | MAF | Pecos | 28 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.